# SDR IXXA20150723083

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 79,407 hours, 40,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 5213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF DAILY CHECK, EMERGENCY EXIT LIGHTING FOUND TO BE INOPERATIVE.  R & R BATTERY POWER SUPPLY IAW AMM 33-51-07.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
